Re: post removal of IUd by meat27 ..... Mirena, Skyla IUD Forum
Date: 8/4/2008 10:38:16 PM ( 13 years ago ago)
0 of 0 (0%) readers agree with this message. Hide votes What is this?
I also have left side pain along with others on this site. I am 8 months post removal and unfortunately I am still having problems with this. It feels like my left arm and leg do not get enough blood or something. Others on this site have been to doctors and acupuncturist and they seem to be getting better. I havent seen any doctors cause im just trying to ride this out. I have weeks at a time where I feel normal and then it all comes back. It is hard to understand how the mirena could cause this but thanks for the woman on this site I have found strength and patience to endure. I am so sorry you are experiencing this side effect cause its not a fun one but you have our prayers and love. Keep in touch
<< Return to the standard message view
fetched in 0.09 sec, referred by www.curezone.com/forums/fmp.asp?i=1231056